# SDR ASAA2014072108628

- Difficulty date: July 21, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,517 hours, 6,475 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT 2 DISCONNECTED TWO TIMES DURING APPROACH AT 3000FT.  PITCH COMMAND FD DROOPED OUT.  ACFT GROUNDED.
